• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Can any ladies on ss help me?

#2
probably hun, it seems to make them more irratic and irregular in different ways hun.xx
 
#4
Im totm at the mo and its all over the place (normally totm for 4-5days) I have just stopped after 1 so yes I do believe from my own experience it can mess them around a bit xx
 
#5
It's definately affected mine. I've only had 2 totm since I started CD back on the 7th of April. Was slightly worrying at first but now it's nice to have a bit of a break from it.
 

CeeKay

Staying on plan!
#6
well without wishing to frighten any newbies, my totm has been very badly affected. although i have been having the injection for last 7 years or so, i had my first totm in week 3, for a week, then started totm in week 5 and still have it and am now in wk 12!
This however is an unusual case, but i am just a bot fed up of this now!!!! lol
 
#7
My sister had a totm for 188 days its was down to her lacking in zinc and iron, maybe to bring back your period you need to speak with your doctor and also counsellor, it may be you only need to have brocoli in your diet, my sister was told she had to have liver and broccoli every day for 2 weeks, and it helps them be less violent, but a diet of less than 1000 calories is going to mess your hormones up, including your period. Kath
 
#8
I have just got back from my first meeting with my cdc, she said to me about problems with totm, being longer, or irregular.. she said that it would be one of the things listed in the next booklet as this is a common problem. She told me that it is nothing to worry about though!
 


Similar threads